# SDR CAL950570

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14241
- Make and model: Boeing 7372C0
- Aircraft serial: 20070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Ties
- Condition: Cracked
- Location: Bs 597
- Part time: 68,543 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND STRINGER TIES AT STATION 597 STRINGERS 5R, 4R, AND 4L CRACKED.  THE CRACKS WERE .25 INCH LONG.  THE STRINGER TIES WERE REMOVED AND REPLACED IAW SRM 51-10-1 AND 51-30-2.  (M)
